- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 791863, 5 pages
Exact Solutions and Conservation Laws of a (2+1)-Dimensional Nonlinear KP-BBM Equation
International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa
Received 23 January 2013; Accepted 25 March 2013
Academic Editor: Shi Weichen
Copyright © 2013 Khadijo Rashid Adem and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [8 citations]
The following is the list of published articles that have cited the current article.
- Chaudry Masood Khalique, “Exact Explicit Solutions and Conservation Laws for a Coupled Zakharov-Kuznetsov System,” Mathematical Problems in Engineering, vol. 2013, pp. 1–5, 2013.
- Letlhogonolo Daddy Moleleki, and Chaudry Masood Khalique, “Solutions and Conservation Laws of a (2+1)-Dimensional Boussinesq Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013.
- Li-hua Zhang, “Conservation Laws of Two -Dimensional Nonlinear Evolution Equations with Higher-Order Mixed Derivatives,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013.
- Mufid Abudiab, and Chaudry Masood Khalique, “Exact solutions and conservation laws of a -dimensional B-type Kadomtsev-Petviashvili equation,” Advances in Difference Equations, 2013.
- Khadijo Adem, and Chaudry Khalique, “On the solutions and conservation laws of the coupled Drinfeld-Sokolov-Satsuma-Hirota system,” Boundary Value Problems, vol. 2014, no. 1, pp. 248, 2014.
- Sait San, and Emrullah Yaşar, “On the Conservation Laws and Exact Solutions of a Modified Hunter-Saxton Equation,” Advances in Mathematical Physics, vol. 2014, pp. 1–6, 2014.
- Sait San, and Emrullah Yasar, “On the conservation laws of Derrida-Lebowitz-Speer-Spohn equation,” Communications In Nonlinear Science And Numerical Simulation, vol. 22, no. 1-3, pp. 1297–1304, 2015.
- Khadijo Rashid Adem, and Chaudry Masood Khalique, “Symmetry Analysis and Conservation Laws of a Generalized Two-Dimensional Nonlinear KP-MEW Equation,” Mathematical Problems in Engineering, vol. 2015, pp. 1–7, 2015.